MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 3MM X 5MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 3MM X 5MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number M003SSC03050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Paresis (1998)
Date of Event 09/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that during a clinical trial, a flow diverter was used for treatment.The subject balloon was also used for in stent balloon angioplasty in a small area of non-apposition of the proximal end of the flow diverter.Excellent apposition was achieved and the procedure was completed successfully.Post procedure, the patient had a stroke that presented as right hemiparesis.Imaging done showed development of an ill defined acute to early sub acute infarct centered along the posterior limb left internal capsule.Patient was then started on integrillin infusion, taken to icu and phenylephrine was then initiated.Patient was in icu for approximately 5 days.In the physician's opinion, the event had a causal relationship to dual antiplatelet therapy, subject device, other stryker device and underlying condition or disease.Event was reported as recovering/resolving.No other information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint.

Brand Name
TRANSFORM SUPER COMPLIANT 3MM X 5MM - US
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key12669761
Report Number3008881809-2021-00445
Device Sequence Number4298521
Product Code MJN
UDI-Device Identifier07613327004717
UDI-Public07613327004717
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2022
Device Model NumberM003SSC03050
Device Catalogue NumberM003SSC03050
Device Lot Number22219476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SURPASS EVOLVE FLOW DIVERTER (STRYKER); SURPASS EVOLVE FLOW DIVERTER (STRYKER)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age66 YR
Patient SexMale
Patient Weight120 KG
Patient EthnicityNon Hispanic
Patient RaceWhite